Alert archive / Oregon / High Surf Advisories in 2012
High Surf Advisory 9, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Mar 11, 2012, 9:46 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 12, 2012, 11:00 AM PDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2012, 9:46 PM PDT (04:46 UTC)
- In effect from
- Mar 12, 2012, 11:00 AM PDT
- Expired
- Mar 12, 2012, 1:08 PM PDT
- In force
- 2 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112 WHUS46 KMFR 120446 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 946 PM PDT SUN MAR 11 2012 ...HIGH SURF EXPECTED ALONG THE SOUTHERN OREGON COAST... .STORM FORCE WINDS ALONG AND AHEAD OF AN APPROACHING FRONT ARE EXPECTED TO GENERATE SIGNIFICANT SOUTH TO SOUTHWESTERLY WAVES MONDAY MORNING THROUGH LATE MONDAY NIGHT. CONDITIONS WILL PEAK DURING THE AFTERNOON INTO THE EARLY EVENING...BEFORE GRADUALLY DIMINISHING DURING THE LATE EVENING AND OVERNIGHT. LARGE BREAKERS AND HAZARDOUS CONDITIONS ARE FORECAST FOR THE SURF ZONE... PARTICULARLY ALONG SOUTH AND SOUTHWEST FACING PORTS AND BEACHES. ORZ022-121800- /O.CON.KMFR.SU.W.0004.120312T1800Z-120313T0900Z/ CURRY COUNTY COAST- 946 PM PDT SUN MAR 11 2012 ...HIGH SURF WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY... * WAVES AND SURF...BREAKERS OF 22 TO 27 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS INCREASE IN THE SURF ZONE MONDAY MORNING THEN PEAK IN THE AFTERNOON TO EARLY EVENING. * IMPACTS...WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. SOUTHERN FACING PORTS... SUCH AS PORT ORFORD AND BROOKINGS...WILL BE ESPECIALLY SUSCEPTIBLE TO HAZARDOUS SURF CONDITIONS. THE HIGH TIDE THAT OCCURS MONDAY AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ ORZ021-121800- /O.NEW.KMFR.SU.Y.0009.120312T1800Z-120313T0900Z/ SOUTH CENTRAL OREGON COAST- 946 PM PDT SUN MAR 11 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY. * WAVES AND SURF...BREAKERS OF 20 TO 25 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS INCREASE IN THE SURF ZONE MONDAY MORNING THEN PEAK IN THE AFTERNOON TO EARLY EVENING. * IMPACTS...SOUTHWEST WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. THE HIGH TIDE THAT OCCURS MONDAY AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ WRIGHT
2 follow-up statements
347 WHUS46 KMFR 121747 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1047 AM PDT MON MAR 12 2012 ...HIGH SURF EXPECTED ALONG THE SOUTHERN OREGON COAST... .VERY STRONG WINDS WILL GENERATE SIGNIFICANT SOUTH TO SOUTHWESTERLY WAVES TODAY THROUGH TONIGHT. CONDITIONS WILL PEAK THIS AFTERNOON INTO THIS EVENING...BEFORE GRADUALLY DIMINISHING LATE THIS EVENING AND OVERNIGHT. LARGE BREAKERS AND HAZARDOUS CONDITIONS ARE FORECAST FOR THE SURF ZONE...PARTICULARLY ALONG SOUTH AND SOUTHWEST FACING PORTS AND BEACHES. ORZ022-130900- /O.CON.KMFR.SU.W.0004.120312T1800Z-120313T0900Z/ CURRY COUNTY COAST- 1047 AM PDT MON MAR 12 2012 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WAVES AND SURF...BREAKERS OF 22 TO 27 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS PEAK THIS AFTERNOON INTO EARLY THIS EVENING. * IMPACTS...WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. SOUTHERN FACING PORTS...SUCH AS PORT ORFORD AND BROOKINGS...WILL BE ESPECIALLY SUSCEPTIBLE TO HAZARDOUS SURF CONDITIONS. THE HIGH TIDE THAT OCCURS THIS AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ ORZ021-130900- /O.CON.KMFR.SU.Y.0009.120312T1800Z-120313T0900Z/ SOUTH CENTRAL OREGON COAST- 1047 AM PDT MON MAR 12 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WAVES AND SURF...BREAKERS OF 20 TO 25 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS PEAK THIS AFTERNOON INTO THIS EVENING. * IMPACTS...SOUTHWEST WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. THE HIGH TIDE THAT OCCURS THIS AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ MAS
037 WHUS46 KMFR 122008 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 108 PM PDT MON MAR 12 2012 ...HIGH SURF EXPECTED ALONG THE SOUTHERN OREGON COAST... .VERY STRONG WINDS WILL GENERATE SIGNIFICANT SOUTH TO SOUTHWESTERLY WAVES TODAY THROUGH TONIGHT. CONDITIONS WILL PEAK THIS AFTERNOON INTO THIS EVENING...BEFORE GRADUALLY DIMINISHING LATE THIS EVENING AND OVERNIGHT. LARGE BREAKERS AND HAZARDOUS CONDITIONS ARE FORECAST FOR THE SURF ZONE...PARTICULARLY ALONG SOUTH AND SOUTHWEST FACING PORTS AND BEACHES. ORZ021-130415- /O.UPG.KMFR.SU.Y.0009.000000T0000Z-120313T0900Z/ /O.EXB.KMFR.SU.W.0004.000000T0000Z-120313T0600Z/ SOUTH CENTRAL OREGON COAST- 108 PM PDT MON MAR 12 2012 ...HIGH SURF WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. * WAVES AND SURF...BREAKERS OF 25 TO 29 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS PEAK THIS AFTERNOON INTO EARLY THIS EVENING. * IMPACTS...SOUTHWEST WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. THE HIGH TIDE THAT OCCURS THIS AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ ORZ022-130415- /O.CON.KMFR.SU.W.0004.000000T0000Z-120313T0900Z/ CURRY COUNTY COAST- 108 PM PDT MON MAR 12 2012 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WAVES AND SURF...BREAKERS OF 23 TO 28 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS AND RIP CURRENTS. * TIMING...BREAKERS PEAK LATE THIS AFTERNOON INTO THIS EVENING. * IMPACTS...WAVES WILL RUN UP ON BEACHES AND CREATE DANGEROUS RIP CURRENTS AS THEY RETREAT. PEOPLE SHOULD USE EXTRA CAUTION NEAR THE BEACHES AND STAY OFF JETTIES. SOUTHERN FACING PORTS... SUCH AS PORT ORFORD AND BROOKINGS...WILL BE ESPECIALLY SUSCEPTIBLE TO HAZARDOUS SURF CONDITIONS. THE HIGH TIDE THAT OCCURS THIS AFTERNOON WILL EXACERBATE THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS SWIMMING CONDITIONS...AND DEADLY RIP CURRENTS. && $$ CC
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 11, 8:46 PM PDT, 1 hour earlier.
Area forecast discussion, Mar 11, 8:46 PM PDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
846 PM PDT SUN MAR 11 2012
.DISCUSSION...JUST A FEW SHOWERS LEFT OVER THE AREA THIS EVENING
AND WINDS HAVE DIED DOWN AND THUS BEGINS A SHORT PERIOD OF CALM
BEFORE TOMORROW'S BIG STORM. ALREADY MADE THIS EVENING'S UPDATES
WHICH WERE PRIMARILY TO DECREASE POPS AND WINDS ON THE EAST SIDE
AND REMOVE THE WIND ADVISORY. DON'T ANTICIPATE ANY MORE UPDATES.
THE BIG STORM CAN ALREADY BE SEEN STARTING TO WIND UP OUT NEAR 45N
135W. 12/00Z NAM DOES NOT DEEPEN THE LOW AS MUCH AS PREVIOUSLY BUT
IT DOES BRING IT CLOSER TO THE NW WASHINGTON COAST AS A SUB-970MB
LOW. SOUTH WINDS LOOK TO CRANK UP PRETTY GOOD OVER THE ENTIRE
PACNW TOMORROW AS THE FRONT APPROACHES. MODERATE TO HEAVY RAIN
(SNOW ABOVE 3000 FT) WILL MOVE INTO THE COAST BY LATE MORNING, BUT
GENERALLY HOLDS OFF UNTIL EVENING INLAND, EXCEPT IN THE CASCADES
WHERE OROGRAPHIC SNOW WILL PROBABLY START PRETTY EARLY AS MID
LEVEL WINDS INCREASE. THICK MID AND HIGH CLOUD WILL SPREAD IN
TONIGHT ON THE NOSE OF A VERY STRONG JET ALOFT THOUGH. NOTHING
MUCH HAS CHANGED SYNOPTICALLY, SO THE FORECAST AND THE MYRIAD WIND
AND WINTER HEADLINES FOR TOMORROW AND TUESDAY ARE PRETTY WELL ON
TRACK AT THIS POINT. -WRIGHT
&&
.AVIATION...VFR CONDITIONS TONIGHT EXCEPT CIGS LOWERING TO MVFR AT
THE COAST TOWARD MORNING. INCREASINGLY HAZARDOUS FLYING CONDITIONS
OVER THE ENTIRE PACNW TOMORROW AS A MAJOR COLD FRONT/WINTER STORM
APPROACHES. MOUNTAIN WAVE TURBULENCE WILL INCREASE IN THE MORNING
AS WINDS ALOFT INCREASE AND THIS TURBULENCE WILL LOWER TO NEAR THE
SURFACE BY AFTERNOON. MODERATE TO HEAVY RAIN WITH IFR CIGS/VIS WILL
DEVELOP AT THE COAST BY LATE MORNING AND SPREAD INLAND THROUGH THE
AFTERNOON WITH HEAVY SNOW AND COMPLETE MOUNTAIN OBSCURATION
DEVELOPING ABOVE 3000 FEET. THESE HAZARDOUS CONDITIONS WILL
SPREAD ACROSS THE CASCADES AND TO THE EAST SIDE THROUGH TOMORROW
EVENING. -WRIGHT
&&
.PREV DISCUSSION... /ISSUED 342 PM PDT SUN MAR 11 2012/
SHORT TERM...A MAJOR WINTER STORM IS DEVELOPING OVER THE NORTHEAST
PACIFIC OCEAN AND WILL IMPACT OUR FORECAST AREA MONDAY INTO TUESDAY.
HIGH WINDS...HEAVY SNOW...AND RIVER RISES WILL ACCOMPANY THE
STORM. ADDITIONALLY...HIGH SURF WILL CREATE HAZARDOUS CONDITIONS
AT SOUTHERN OREGON BEACHES. A HOST OF PRODUCTS DETAIL THESE
IMPACTS. FOR SNOW PRODUCTS...SEE PDXWSWMFR. FOR WIND
PRODUCTS...SEE PDXNPWMFR. FOR RIVER RISES...SEE PDXESFMFR. FOR
HIGH SURF...SEE PDXCFWMFR.
PRESSURE GRADIENTS WILL GRADUALLY TIGHTEN TONIGHT INTO MONDAY...WITH
WINDS INCREASING ACROSS NORTHERN CALIFORNIA AND SOUTHERN OREGON. THE
STRONGEST WINDS WILL IMPACT THE EAST SIDE...SHASTA VALLEY...AND THE
COAST. HOWEVER...WINDS WILL GUST TO 45 MPH IN THE ROGUE VALLEY GIVEN
A SOLID 80KT 700MB WIND AND STRONG SOUTHERLY FLOW NEAR THE SURFACE.
HEAVY SNOW IMPACTS WILL BE FOCUSED OVER NORTHERN CALIFORNIA...OVER
WESTERN SISKIYOU COUNTY HIGH TERRAIN AND THE MOUNT SHASTA AREA. FEET
OF HEAVY..WET SNOW WILL IMPACT THE MOUNT SHASTA AREA...AND SNOW
LEVELS WILL REACH DUNSMUIR WITH STRONG SOUTHERLY UPSLOPE
FLOW...HIGH SNOWFALL RATES...AND COLD 850MB TEMPS BELOW 0C.
ADDITIONALLY...TRAVEL OVER SISKIYOU SUMMIT AND HWY 140 NEAR LAKE OF
THE WOODS WILL BE IMPACTED...THOUGH MODEL TRENDS HAVE BACKED OFF
SOME ON QPF FOR THE CASCADES SO AN ADVISORY HAS BEEN ISSUED THERE.
THE EFFECTS FROM THE STORM WILL DIMINISH TUESDAY NIGHT WITH A LULL
IN SIGNIFICANT WEATHER ON WEDNESDAY. THERE IS SOME POTENTIAL FOR
NORTHERN CALIFORNIA TO REMAIN UNSETTLED ON WEDNESDAY IF THE FRONT
BECOMES STATIONARY...BUT FORECAST REFLECTS A BREAK IN THE ACTION. ON
THURSDAY A WARMER SYSTEM WILL AFFECT THE REGION...SO SNOW LEVELS
WILL BE ABOVE 5000 FEET. RIVER RISES COULD BE SIGNIFICANT WITH
MODERATE TO HEAVY RAINFALL AND SNOW MELT.
LONG TERM...THURSDAY THROUGH SUNDAY...MODELS REMAIN IN GOOD
AGREEMENT WITH THE EVOLVING PATTERN ACROSS THE WESTERN UNITED
STATES LATE THIS WEEK INTO THE WEEKEND BUT WITH SOME UNCERTAINTIES
WITH STRENGTH AND TIMING DETAILS OF INDIVIDUAL DISTURBANCES. AN
UPPER LEVEL TROUGH AND ACTIVE PACIFIC JET STREAM WILL CONTINUE THE
STORMY WEATHER REGIME THURSDAY INTO FRIDAY. A COLD FRONT OFFSHORE
THURSDAY WILL MOVE ONSHORE THURSDAY NIGHT...THEN INLAND FRIDAY.
PERIODS OF MODERATE TO HEAVY PRECIPITATION WILL ACCOMPANY THE
FRONT WITH THE HEAVIEST FOCUSED ALONG THE COAST AND ESPECIALLY
OVER SOUTHWEST OREGON AND WESTERN SISKIYOU COUNTY. SNOW LEVELS
AHEAD OF THIS SYSTEM ARE EXPECTED TO BE FAIRLY HIGH...GENERALLY
ABOVE THE MAJOR PASSES ~6000 FEET. SNOW MELT SHOULD NOT BE A HUGE
CONCERN AS SNOW LEVELS ARE EXPECTED TO FALL RAPIDLY AGAIN BEHIND
THE FRONT ON FRIDAY. THE ADDITIONAL RAINFALL WILL CAUSE CONTINUED
RISES ON COASTAL AND NEAR COASTAL RIVERS AND STREAMS...BUT CURRENT
FORECASTS KEEP THE MAIN STEM RIVERS BELOW FLOOD STAGE. BEYOND
THAT, FORECAST ENSEMBLES CONTINUE TO INDICATE TROUGH AMPLIFICATION
ALONG THE WEST COAST THIS WEEKEND WITH MUCH OF THE ENERGY FOCUSED
OVER NORTHERN CALIFORNIA. THIS MEANS A SHOWERY PATTERN WITH
RELATIVELY LOW SNOW LEVELS FOR MOST AREAS...BUT SYSTEMS MAY BRING
STEADIER PRECIPITATION TO OUR NORTHERN CALIFORNIA ZONES. /SPILDE
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 AM MONDAY TO 11 AM PDT TUESDAY FOR
ORZ030-031.
HIGH SURF WARNING FROM 11 AM MONDAY TO 2 AM PDT TUESDAY FOR
ORZ021-022.
WINTER WEATHER ADVISORY FROM 11 PM MONDAY TO 5 PM PDT TUESDAY
FOR ORZ027-028.
HIGH WIND WARNING FROM 5 AM MONDAY TO 2 AM PDT TUESDAY FOR
ORZ021-022.
WINTER STORM WARNING FROM 8 PM MONDAY TO 5 PM PDT TUESDAY ABOVE
2500 FEET FOR ORZ024.
WINTER WEATHER ADVISORY FROM 11 PM MONDAY TO 5 PM PDT TUESDAY
FOR ORZ025.
WIND ADVISORY FROM 11 AM MONDAY TO 8 AM PDT TUESDAY FOR ORZ029.
WIND ADVISORY FROM 11 AM MONDAY TO 2 AM PDT TUESDAY FOR ORZ026.
CA...HIGH WIND WARNING FROM 11 AM MONDAY TO 11 AM PDT TUESDAY FOR
CAZ085.
WINTER STORM WARNING FROM 11 PM MONDAY TO 11 PM PDT TUESDAY
ABOVE 3000 FEET FOR CAZ080.
WINTER STORM WARNING FROM 11 PM MONDAY TO 11 PM PDT TUESDAY FOR
CAZ082.
HIGH WIND WARNING FROM 11 AM MONDAY TO 5 AM PDT TUESDAY FOR
CAZ081.
WINTER WEATHER ADVISORY FROM 11 PM MONDAY TO 11 PM PDT TUESDAY
FOR CAZ081.
WINTER STORM WARNING FROM 11 PM MONDAY TO 2 AM PDT WEDNESDAY FOR
CAZ083.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 AM PDT MONDAY FOR
PZZ356-376.
HIGH SURF WARNING FROM 11 AM MONDAY TO 2 AM PDT TUESDAY FOR
PZZ356.
STORM WARNING FROM 2 AM MONDAY TO 2 AM PDT TUESDAY FOR
PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 5 AM PDT TUESDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 AM PDT MONDAY FOR PZZ350.
STORM WARNING FROM 2 AM TO 8 PM PDT MONDAY FOR PZZ350.
HAZARDOUS SEAS WARNING UNTIL 2 AM PDT TUESDAY FOR PZZ350-370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
PZZ370.
STORM WARNING UNTIL 5 PM PDT MONDAY FOR PZZ370.Hazardous weather outlook, Mar 11, 4:43 PM PDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 443 PM PDT SUN MAR 11 2012 PZZ356-376-122345- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TONIGHT A STORM WARNING IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM WARNING REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ370-122345- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TONIGHT A STORM WARNING IS IN EFFECT BEGINNING AT 11 PM PDT TONIGHT. PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ350-122345- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TONIGHT A STORM WARNING IS IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE STORM WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-022-122345- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WARNING IS IN EFFECT FROM 5 AM PDT MONDAY TO 2 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. A HIGH SURF WARNING IS ALSO IN EFFECT FOR SOUTH FACING BEACHES FROM 11 AM PDT MONDAY UNTIL 2 AM PDT TUESDAY. PLEASE SEE THE COASTAL WEATHER MESSAGE FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-122345- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 2500 FEET FROM 8 PM PDT MONDAY UNTIL 5 PM PDT TUESDAY. PLEASES SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-122345- JACKSON COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY IS IN EFFECT FROM 11 AM PDT MONDAY UNTIL 2 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-027-028-122345- EASTERN DOUGLAS COUNTY FOOTHILLS-SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON AND SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER WEATHER ADVISORY IS IN EFFECT FROM 11 PM PDT MONDAY UNTIL 5 PM PDT TUESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-122345- KLAMATH BASIN- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WIND ADVISORY IS IN EFFECT FROM 11 AM PDT MONDAY UNTIL 8 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-ORZ030-122345- MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WARNING IS IN EFFECT FORM 11 AM PDT MONDAY UNTIL 11 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-122345- CENTRAL AND EASTERN LAKE COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT TONIGHT. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WARNING IS IN EFFECT FROM 11 AM PDT MONDAY UNTIL 11 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-122345- WESTERN SISKIYOU COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT FOR ELEVATIONS ABOVE 3000 FEET FROM 11 PM PDT MONDAY UNTIL 11 PM PDT TUESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-122345- CENTRAL SISKIYOU COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WARNING IS IN EFFECT FROM 11 AM PDT MONDAY UNTIL 5 AM PDT TUESDAY. PLEASE SEE THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. A WINTER WEATHER ADVISORY IS ALSO IN EFFECT FROM 11 PM PDT MONDAY UNTIL 11 PM PDT TUESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-122345- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT FROM 11 PM PDT MONDAY UNTIL 2 AM PDT WEDNESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-122345- SOUTH CENTRAL SISKIYOU COUNTY- 443 PM PDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WARNING IS IN EFFECT FROM 11 PM PDT MONDAY UNTIL 11 AM PDT WEDNESDAY. PLEASE SEE THE WINTER WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 11:08 PM PDT | Hurricane Force Wind Warning | MFR | 23 hr |
Nearby
High Surf Advisories in Oregon, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.